UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Holomorphic approximation of L2-functions on the unit sphere in R3 Journal article
Journal of Mathematical Analysis and Applications, 2014,Volume: 416,Issue: 2,Page: 659-671
Authors:  De Schepper N.;  Qian T.;  Sommen F.;  Wang J.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/02/11
Holomorphic Polynomials  Holomorphic Signals  Orthogonal Polynomials  Quaternionic Analysis  
Unbounded holomorphic Fourier multipliers on starlike Lipschitz surfaces and applications to Sobolev spaces Journal article
Nonlinear Analysis, Theory, Methods and Applications, 2014,Volume: 95,Page: 436-449
Authors:  Li P.;  Qian T.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
Fourier Multiplier  Hardy-sobolev Spaces  Quaternionic Space  Singular Integral  Starlike Lipschitz Surface